# SDR WTAA960188

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120058
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: 85106R106P50
- Condition: Broken Wire
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAT - LANDING GEAR FAILED TO RETRACT ON TAKEOFF, GEAR LEVER LOCKED IN DOWN POSITION.  AIRCRAFT RETURNED TO FAT.  MAINTENANCE REPAIRED BROKEN WIRE ON RIGHT GEAR PROXIMITY SENSOR WIRE HARNESS CANNON PLUG.  LANDING GEAR FUNCTIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
